×

Found 14,543 Documents (Results 1–100)

Splitting schemes with additive representation of the operator at the time derivative. (English. Russian original) Zbl 07855100

Mosc. Univ. Comput. Math. Cybern. 48, No. 1, 1-6 (2024); translation from Vestn. Mosk. Univ., Ser. XV 2024, No. 1, 3-8 (2024).
MSC:  65Mxx 65-XX 65Nxx
PDFBibTeX XMLCite
Full Text: DOI

Mathematical analysis and a nonstandard scheme for a model of the immune response against COVID-19. (English) Zbl 07840392

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 251-270 (2024).
MSC:  65L05 92C60
PDFBibTeX XMLCite
Full Text: DOI

A fractional-order equation and its finite difference scheme for approximating a delay equation. (English) Zbl 07840388

Gumel, Abba B. (ed.), Mathematical and computational modeling of phenomena arising in population biology and nonlinear oscillations. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 793, 141-166 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software